# SDR SWIA202265858

- Difficulty date: April 8, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0 INBOARD CLIP IS CRACKED.     (C-CHECK RO 6/1/2022)    REMOVED AND REPLACED  1EA. CLIP AT FS 280.00 RBL 9 IAW CRJ 200 SRM 51-42-21. REVISION 38, DATED JUL10/2019, REO 601R-53-11-926 REV-B DATED 2006-05-10.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
